Alert archive / Colorado / Flash Flood Warnings in 2015
Flash Flood Warning 19, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jun 13, 2015, 6:07 PM MDT for Weld County, Colorado. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2015, 6:07 PM MDT (00:07 UTC)
- Expired
- Jun 13, 2015, 8:30 PM MDT
- In force
- 2 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Weld County, CO
The radar
The Denver radar (KFTG), 59 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 6:30 PM MDT | FLASH FLOOD | Platteville, CO | WELD COUNTY DISPATCH REPORTED NUMEROUS ROAD CLOSURES IN THE MILLIKEN AND PLATTEVILLE AREA IN SOUTHWEST WELD COUNTY. FLOOD WATER 3 FEET COVERED DIVISION ROAD AND STATE HIGHWAY 66 NEAR PLATEVILLE. SEVERAL POWER POLES IN PLATTEVILLE WERE KNOCKED DOWN BY FLOOD WAT |
| Jun 13, 6:30 PM MDT | FLASH FLOOD | Platteville, CO | WELD COUNTY DISPATCH REPORTED NUMEROUS ROAD CLOSURES IN THE MILLIKEN AND PLATTEVILLE AREA IN SOUTHWEST WELD COUNTY. FLOOD WATER 3 FEET DEEP COVERED DIVISION ROAD AND STATE HIGHWAY 66 NEAR PLATEVILLE. SEVERAL POWER POLES IN AND AROUND PLATTEVILLE WERE KNOCKED D |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 318 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 2878 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
794
WGUS55 KBOU 140007
FFWBOU
COC123-140230-
/O.NEW.KBOU.FF.W.0019.150614T0007Z-150614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
607 PM MDT SAT JUN 13 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN WELD COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 830 PM MDT
* AT 602 PM MDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
A THUNDERSTORM PRODUCING HEAVY RAIN OVER MILLIKEN AND PLATTEVILLE.
THE STORMS AND RAIN ARE MOVING SLOWLY SOUTH AT 10-15 MPH. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* RADAR ESTIMATES AND RAIN GAUGE REPORTS INDICATE THAT 1.0 TO 2.5
INCHES OF RAIN HAVE FALLEN IN AND IMMEDIATELY AROUND MILLIKEN
...FORT ST. VRAIN...GILCREST AND PLATTEVILLE SINCE AROUND 5 PM
MDT. LOTS OF SMALL HAIL HAS ALSO BEEN REPORTED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOUTHWESTERN GREELEY...JOHNSTOWN...FORT LUPTON...MILLIKEN...
BERTHOUD...LOCHBUIE...MEAD...PLATTEVILLE...HUDSON AND GILCREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 4031 10501 4034 10493 4040 10493 4043 10478
4024 10469 4002 10461 4001 10487 4024 10488
4023 10501
$$
RJK3 follow-up statements
553
WGUS75 KBOU 140054
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
654 PM MDT SAT JUN 13 2015
COC123-140230-
/O.CON.KBOU.FF.W.0019.000000T0000Z-150614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WELD CO-
654 PM MDT SAT JUN 13 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
SOUTHWESTERN WELD COUNTY...
AT 650 PM MDT...RADAR INDICATED LIGHT TO MODERATE RAIN WAS FALLING
IN A THUNDERSTORM OVER THE WARNING ARE IN SOUTHWESTERN WELD COUNTY.
THE PRECIPITATION WAS MOVING SOUTH AT 5 TO 10 MPH. THERE HAVE BEEN
REPORTS OVER FLOODED ROADS IN PLATTEVILLE.
RADAR ESTIMATES AND RAIN GAUGE REPORTS INDICATE THAT 1.0 TO 3.5
INCHES OF RAIN HAVE FALLEN IN AND IMMEDIATELY AROUND MILLIKEN
...FORT ST. VRAIN...GILCREST AND PLATTEVILLE SINCE AROUND 5 PM
MDT. LOTS OF SMALL HAIL HAS ALSO BEEN REPORTED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JOHNSTOWN...FORT LUPTON...MILLIKEN...BERTHOUD...LOCHBUIE...MEAD...
PLATTEVILLE...HUDSON AND GILCREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 4031 10501 4033 10491 4038 10491 4038 10477
4028 10472 4020 10473 4002 10462 4002 10465
4001 10481 4027 10487 4024 10498
$$
RJK447
WGUS75 KBOU 140151
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
751 PM MDT SAT JUN 13 2015
COC123-140230-
/O.CON.KBOU.FF.W.0019.000000T0000Z-150614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WELD CO-
751 PM MDT SAT JUN 13 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
SOUTHWESTERN WELD COUNTY...
AT 749 PM MDT...SHOWERS AND THUNDERSTORMS PRODUCING LIGHT TO
MODERATE RAINFALL CONTINUED TO FALL OVER THE WARNING AREA IN
SOUTHWESTERN WELD COUNTY. THE SHOWERS AND STORMS WERE MOVING SLOWLY
SOUTHWESTWARD AT 5 MPH.
RADAR ESTIMATES AND RAIN GAUGE REPORTS INDICATE THAT 1.0 TO 4.0
INCHES OF RAIN HAVE FALLEN IN AND IMMEDIATELY AROUND MILLIKEN
...FORT ST. VRAIN...GILCREST AND PLATTEVILLE SINCE AROUND 5 PM
MDT. LOTS OF SMALL HAIL HAS ALSO BEEN REPORTED.
WELD COUNTY LAW ENFORCEMENT DISPATCH REPORTED NUMEROUS ROAD CLOSURES
IN BOTH MILLIKEN AND PLATTEVILLE. THERE WAS THREE FEET OF WATER AT
DIVISION ROAD AND HIGHWAY 66 NEAR SOUTHERN PLATTEVILLE. THE SOUTH
PLATTE RIVER WAS OUT OF ITS CHANNEL AND HAS IMPACTED POWER LINES IN
PLATTEVILLE. BOTH HIGHWAY 60 ALONG WITH FOREST ROAD WERE CLOSED DUE
TO FLOODING IN MILLIKEN.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JOHNSTOWN...FORT LUPTON...MILLIKEN...BERTHOUD...LOCHBUIE...MEAD...
PLATTEVILLE...HUDSON AND GILCREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 4031 10501 4033 10491 4038 10491 4038 10477
4028 10472 4020 10473 4002 10462 4002 10465
4001 10481 4027 10487 4024 10498
$$
RJK275
WGUS75 KBOU 140230
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
830 PM MDT SAT JUN 13 2015
COC123-140234-
/O.EXP.KBOU.FF.W.0019.000000T0000Z-150614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WELD CO-
830 PM MDT SAT JUN 13 2015
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN WELD COUNTY WILL EXPIRE
AT 830 PM MDT...
THE RAINFALL AND FLASH FLOODING HAS SUBSIDED OVER SOUTHWESTERN WELD
COUNTY AT THIS TIME. HOWEVER THE SOUTH PLATTE RIVER THROUGH
PLATTEVILLE IS RUNNING HIGH SO A FLOOD WARNING WILL GO IN EFFECT
IMMEDIATELY. THERE WAS QUITE A BIT OF STREET FLOODING AND ROAD
CLOSURES IN PLATTEVILLE AND MILLIKEN WITH THE HEAVY RAIN THAT STARTED
AT 5 PM MDT EARLIER THIS EVENING.
LAT...LON 4031 10501 4033 10491 4038 10491 4038 10477
4028 10472 4020 10473 4002 10462 4002 10465
4001 10481 4027 10487 4024 10498
$$
RJKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 3:50 PM MDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jun 13, 3:50 PM MDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 350 PM MDT SAT JUN 13 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 350 PM MDT SAT JUN 13 2015 VERY WEAK FLOW PATTERN IS IN PLACE OVER THE STATE THIS AFTERNOON WITH WINDS ALOFT LESS THAN 10 KNOTS UP THROUGH AT LEAST 25000 FEET. SHOWERS THAT HAVE DEVELOPED HAVE BEEN NEARLY STATIONARY WITH SOME REPORTS OF PEA-SIZE HAIL IN ESTES PARK. SOME SPOTS COULD PICK UP HEAVY RAIN AS THE SHOWERS PERSIST...BUT STORMS MAY ALSO BEGIN TO PICK UP SOME SPEED OVER THE NEXT COUPLE HOURS AS SHOWERS BEGIN FORMING ON OUTFLOW BOUNDARIES. COVERAGE ON THE PLAINS IS EXPECTED TO REMAIN ISOLATED THIS EVENING WHILE SCATTERED SHOWERS OCCUR OVER THE FOOTHILLS. THE SHOWER ACTIVITY IS BEING DRIVEN BY DAYTIME HEATING...IT SHOULD RAPIDLY DISSIPATE AS THE SUN GOES DOWN. A SIMILAR SETUP WILL BE IN PLACE TOMORROW AS THE FLOW ALOFT REMAINS WEAK. FLOW ALOFT WILL BE WEAK AND EASTERLY WHILE A WEAK COOL FRONT WILL BE MOVING IN AT LOW LEVELS. THE WEAK UPSLOPE FLOW BEHIND THE FRONT WILL HELP TO HOLD MOISTURE IN PLACE ALONG THE FOOHTILLS. DAYTIME HEATING WILL BE ENOUGH TO GENERATE SHOWERS OVER THE MOUNTAINS BY EARLY AFTERNOON. ADDITIONAL SHOWERS WILL THEN SPREAD ONTO THE PLAINS BY LATE AFTERNOON. SLOW STORM MOTIONS WILL AGAIN NEED TO BE MONITORED. HIGH TEMPERATURES WILL BE QUITE SIMILAR TO THIS AFTERNOONS MAXES. THE LACK OF RAINFALL THIS AFTERNOON WILL HELP SOIL CONDITIONS TO IMPROVE...IF ONLY SLIGHTLY. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 350 PM MDT SAT JUN 13 2015 A WEAK UPPER LEVEL ZONAL FLOW WILL CONTINUE OVER COLORADO THROUGH THE PERIOD WITH NEAR TO ABOVE NORMAL TEMPERATURES AND ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE EACH DAY. DURING THE EARLY FORECAST PERIOD...THERE ARE SOME MODEL DIFFERENCES WITH THE 12Z GFS SHOWING SOME UPSLOPE FLOW BEHIND THE PASSAGE OF A COLD FRONT....WHILE THE NAM AND ECMWF HOLDS OFF THE FRONTAL PASSAGE UNTIL MONDAY. FOR NOW...WILL LEAVE SUNDAY NIGHT POPS AS IS. MONDAY SHOULD BE COOLER WITH A BETTER CHANCE OF PRECIPITATION AS MOISTURE AND INSTABILITY INCREASE. WE COULD ALSO SEE A FEW SEVERE STORMS OVER THE PLAINS AND PALMER DIVIDE...HOWEVER IT IS DIFFICULT TO PINPOINT WHERE THE BEST CHANCE WOULD BE AT THIS TIME AS BOTH THE NAM AND GFS DIFFER QUITE A BIT IN THE LOCATION OF THE MAX CAPE VALUES. TEMPERATURES WARM BACK INTO THE 80S ON THE PLAINS ON TUESDAY WITH LESS THUNDERSTORMS...WITH SCATTERED AFTERNOON AND EVENING SHOWERS AND STORMS IN THE MOUNTAINS. THERE MAY BE THE FORMATION OF A DENVER CYCLONE WHICH COULD BE THE FOCUS FOR SOME STRONGER STORMS MOST LIKELY JUST EAST OF DENVER. THE MODELS ARE HINTING AT ANOTHER WEAK COLD FRONT MOVING INTO THE PLAINS WEDNESDAY MORNING...WITH MAY RESULT IN MORE STORMS AND SLIGHTLY COOLER TEMPERATURES. THE GFS SHOWS QUITE A BIT OF QPF ALONG THE FOOTHILLS AND PALMER DIVIDE...WHILE THE ECMWF IS QUITE A BIT DRIER. THURSDAY INTO FRIDAY...A FLAT UPPER LEVEL RIDGE OF HIGH PRESSURE BUILDS OVER THE ROCKY MOUNTAIN REGION...WHICH WILL RESULT IN WARMER TEMPERATURES ACROSS NORTH CENTRAL AND NORTHEASTERN COLORADO. AS A RESULT...THURSDAY AND FRIDAY SHOULD BE THE WARMEST AND DRIEST DAYS OF THE WEEK...WITH THE POSSIBILITY OF DENVER REACHING THE 90 DEGREE MARK ON FRIDAY. ISOLATED STORMS WILL BE POSSIBLE ON THOSE DAYS MAINLY NEAR THE EASTERN BORDER. ANOTHER FRONT MAY MOVE INTO THE REGION ON SATURDAY WHICH COULD BRING COOLER TEMPERATURES AND A FEW MORE STORMS TO THE AREA.&& .AVIATION...(FOR THE TAFS THROUGH 00Z SUNDAY LATE AFTERNOON) ISSUED AT 350 PM MDT SAT JUN 13 2015 ONE OR TWO STRAY STORMS MAY DRIFT OFF THE FOOTHILLS THIS EVENING WHICH MAY IMPACT AIRPORTS THROUGH 8 OR 9 PM. GUSTY WINDS AND LOCALLY HEAVY RAIN WILL BE THE PRIMARY THREATS. NO AVIATION IMPACTS ARE EXPECTED OVERNIGHT...AND ANOTHER AFTERNOON OF ISOLATED THUNDERSTORMS SHOULD DEVELOP AGAIN TOMORROW. && .HYDROLOGY... ISSUED AT 350 PM MDT SAT JUN 13 2015 FLOOD WARNINGS CONTINUE ON THE SOUTH PLATTE FROM GREELEY DOWNSTREAM. WARNINGS IN THE GREELEY SHOULD BE IN PLACE FOR A COUPLE MORE DAYS AS THE RIVER WILL BE SLOW TO RECEDE. A DAY WITHOUT RAIN ON THE PLAINS TODAY WILL HELP SOIL CONDITIONS TO IMPROVE SLIGHTLY. A LITTLE MORE IMPROVEMENT SHOULD OCCUR THROUGH MIDDAY TOMORROW BEFORE SHOWERS DEVELOP. SLOW MOVING STORMS TOMORROW AFTERNOON WILL BE CAPABLE OF PRODUCING LOCAL HEAVY RAINFALL...SO FLASH FLOODING CAN NOT BE RULED OUT. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DANKERS LONG TERM...JK AVIATION...DANKERS HYDROLOGY...DANKERS
Hazardous weather outlook, Jun 13, 11:01 AM MDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1101 AM MDT SAT JUN 13 2015 COZ030>051-141715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1101 AM MDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP BY AFTERNOON OVER THE MOUNTAINS AND SPREAD ACROSS THE ADJACENT PLAINS BY LATE AFTERNOON AND EVENING. EXPECT BRIEF HEAVY RAIN AND GUSTY WINDS WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY WITH TEMPERATURES CLIMBING ABOVE SEASONAL NORMALS NEXT WEEK. MONDAY WILL BE THE COOLEST DAY WITH THE BEST CHANCE FOR SHOWERS AND STORMS. MOIST SOIL CONDITIONS AND WARMER TEMPERATURES ACROSS NORTHERN COLORADO NEXT WEEK WILL CAUSE CREEKS AND RIVERS TO CONTINUE RUNNING HIGHER THAN NORMAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:35 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 25 min |
| Jun 13, 7:01 PM MDT | Flash Flood Warning | BOU | Adams, Denver | 2 hr |
| Jun 13, 8:30 PM MDT | Areal Flood Warning | BOU | Weld | 9 hr |
| Jun 14, 5:56 AM MDT | River Flood Warning | BOU | Jefferson | 24 hr |
| Jun 14, 1:08 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 37 min |
| Jun 14, 1:35 PM MDT | Areal Flood Advisory | BOU | Phillips | 2 hr |
| Jun 14, 1:45 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 30 min |
| Jun 14, 3:36 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 39 min |
Nearby
Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.